# SDR DL72E970215

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corrosion
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED AT THE LOWER END OF LBL 17.8 VERTICAL STIFFENER, JUST BELOW THE SUPPORT ROD END AT STA 1183.  CORROSION IS ON THE O/B FACE OF THE VERTICAL WEB WHICH RUNS FWD-AFT.  THIS DAMAGE HAS BEEN REPAIRED IN ACCORDANCE WITH S/B 727-53-0202.
